# SDR QMLA2014102014125

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 4,792 hours, 13,603 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,456 hours, 5,103 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 704A33640100
- Part serial: 6694
- Condition: Cracked
- Location: Main Rotor
- Component: Main Rotor Hub, Airbus
- Component part number: 355A31000201
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY ADAPTER IS CRACKED ON THE RED BLADE.
